I know that Nystatin will cause die off and the symptoms I was experiencing. It has just been my experience that the inactive ingredients can cause these things too and our Dr. who does muscle testing for these intolerances has said the same thing before. Both me and my son will be fine with a medication and then after taking it for awhile we start having symptoms and although it tested fine when we first started taking it, it will test that we are intolerant to it when we start having the symptoms and that is why I am choosing to stop it and go with the Coconut Oil to avoid the side effects of the inactive ingredients. Also I had a similar issue with the Nystatin tablets making me excessively tired and our Dr. again thought this was due to a sensitivity to the inactive ingredients as opposed to die off.
Again thanks for all the help and the links. I just felt I should explain why I was convinced it was the inactive ingredients and not just die off. Hopefully someday the Compounding Pharmacy will accept my insurance. That would help alot.